Arnold, V. I. (2001), Singulariries of caustics and wavefronts, in: Mathemetics and Its Applications, vol. 62, p. 276, Kluwer Academic Publishers, Dordrecht.

Babich, V. M., and V. S. Buldyrev (1991), Short-Wavelength Diffraction Theory, 456 pp., Springer-Verlag, New-York.

Berry, M. V. (2005), Tsunami asymptotics, New Journal of Physics, 7, (129), 1.

Borovikov, V. A., and M. Ya. Kelbert (1996), Field near the wavefront for the Cauchy-Poisson problem, Fluid Dynamics, 31, (4), 173.

Brekhovskikh, L. M., and O. A. Godin (2006), Acoustics of layered media II, Point source and bounded beams, 548 pp., Springer-Verlag, New York.

Dobrokhotov, S. Yu., and P. N. Zhevandrov (2003), Asymptotic expansions and the Maslov canonical operator in the linear theory of water waves, I. Main constructions and equations for surface gravity waves, Russ. J. Math. Phys., 10, 1.

Dobrokhotov, S. Yu., V. M. Kuzmina, and P. N. Zhevandrov (1993), Asymptotic of the solution of the Cauchy-Poisson problem in a layer of nonconstant thickness, Math. Notes, 53, (6), 657, doi:10.1007/BF01212605. [CrossRef]

Dobrokhotov, S. Yu., V. P. Maslov, P. N. Zhevandrov, and A. I. Shafarevich (1991), Asymptotic fast-decreasing solution of linear, strictly hyperbolic systems with variable coefficients, Math. Notes, 49, (4), 355.

Dobrokhotov, S., S. Sekerzh-Zenkovich, B. Tirozzi, and T. Tudorovski (2006a), Description of tsunami propagation based on the Maslov canonical operator, Dokl. Mathematics, 74, (1), 592, doi:10.1134/S1064562406040326. [CrossRef]

Dobrokhotov, S., S. Sekerzh-Zenkovich, B. Tirozzi, and T. Tudorovski (2006b), Asymptotic theory of tsunami waves: geometrical aspects and the generalized Maslov representation, in: Publications of the Research Institute for Mathematical Science, vol. 4, p. 118, RIMS, Kyoto.

Kiselev, A. P. (1980), Generation of modulated vibrations, 11, Zapiski nauchnyh seminarov LOMI, 104, 111.

Kowalik, Z., Ed., and T. Murty (1993), Numerical modeling of ocean dynamics, 481 pp., World Scientific, Singapore.

Kravtsov, Yu. A., and Yu. I. Orlov (1990), Geometrical Optics of Inhomogeneous Media, 312 pp., Springer-Verlag, Berlin.

Lewis, C. L., and W. M. Adams (1983), Development of a tsunami-flooding model having versatile formulation of moving boundary conditions, The Tsunami Society Monograph Series, 1, 128.

Maslov, V. P. (1965), Perturbation Theory and Asymptotic Methods, 549 pp., Univ. Publ., Moscow.

Maslov, V. P. (1973), Operational Methods (in Russian), 559 pp., Mir, Moscow.

Maslov, V. P., and M. V. Fedoriuk (1981), Semi-Classical Approximation in Quantum Mechanics, in: Mathematical Physics and Applied Mathematics 7, Contemporary Mathematics 5, p. 301, D. Reidel Publishing Co, Dordrecht etc..

Maslov, V. P., and M. V. Fedorjuk (1989), Logarithmic asymptotics of fast decaying solutions to Petrovskii tipe hyperbolic systems, Math. Notes, 45, (5), 50.

Pelinovski, E. N. (1996), Hydrodynamics of Tsunami Waves, 276 pp., IAP RAS, Nizhnii Novgorod.

Shokin, Yu. I., L. B. Chubarov, A. G. Marchuk, and K. V. Simonov (1989), Numerical Experiment in Tsunami Problem, 167 pp., Nauka, Novosibirsk.

Tinti, S. (1993), Tsunami in the world, 228 pp., Acad. Press, Kluwer.

Vishik, M. I., and L. A. Lusternik (1957), Regular degeneration and boundary layer for linear differential equations with small parameter, Uspekhi Mat. Nauk, \rm Engl. translation: American Math. Society Transl., vol. 20, (2), 1962, pp. 239-364 (in Russian), 12, (5), 3.

Whitmore, P. M., and T. J. Sokolowski (1996), Predicting tsunami amplitudes along the North American coast from tsunamis generated in the Northwest Pacific ocean during tsunami warnings, Science of Tsunami Hazards, 4, (3), 147.